MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF120
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the affected device.Zyno medical has received 2017v-049 in (b)(6) 2017 and filed the mdr 3006575795-2017-00223 on (b)(6) 2017 and mdr 3006575795-2017-00223 follow-up report #1 on (b)(6) 2017 for similar complaints mentioned by the initial reporter.Zyno medical performed the investigation testing for 2017v-049 using (b)(4) unused samples from the same lot on (b)(6) 2017.There was no physical damage found on the samples tested, and no leakage was observed near the filter.The user-reported issue cannot be duplicated.
 
Event or Problem Description
The user reported a leaking issue with the device on (b)(6) 2017."we've been getting complaints from different nursing facilities that 1.2 micron filter tubing b2-70071-df120 lot#16116382 is leaking at the filter.Facilities used this filter tubing for 3:1 tpn solution, and it was recent complaints for different patients from different nursing homes.We addressed this leaking issue of the same filter tubing (lot# 16087216) in last (b)(6), there were (b)(4) complaints prior to (b)(6).There was no injuries.However, during infusion of tpn, leakage was noticed by nurses.The leakage was through the filter of the tubing (tpn tubing and filter are one unit, not separate).First incident was in (b)(6) 2017, then there were a couple incident recently in (b)(6) 2017 from several nursing facilities.The model# is b2-70071-df120, lot#16116382.We decided not to return our current stock tubings, but we will be collecting the defected tubing returned from facility, then we will send it to you so that you can test the defect issue.".
 
Additional Manufacturer Narrative
The reported leaking issue was not confirmed.On 01/31/2018, a nurse at the user facility informed the customer handling specialist at zyno medical that " on (b)(6) 2017: we reported leakage problem from lot# 16116382 (1.2 micron filter tubing b2-70071-df120).For this lot#, we have not received defected tubing.In addition to this, we are requesting zyno medical to test/inspect/examine the 2nd lot# reported lot# 16116382." no iv sets from mentioned lot# were received at zyno medical for evaluation and there was no sample from the same lot available for investigation.The nurse followed up on 02/01/2018 that "we found a stock of filter tubing (lot#16116382).I will send out 1 set (1 unused tubing set)." zyno medical is still waiting for the arrival of the unused sample set.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00319).
 
Additional Manufacturer Narrative
An unopened set from the same lot was evaluated by the contract manufacturer of the set.The reported leaking issue at the filter was not confirmed.
 
Event or Problem Description
This is the second follow up report for the initially submitted mdr (3006575795-2017-00319).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7097059
Report Number3006575795-2017-00319
Device Sequence Number19061663
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF120
Device Catalogue NumberB2-70071-DF120
Device Lot Number16116382
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer02/01/2018
05/23/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/20/2018
05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1